# SDR CALA9900858

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 59554701
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING AILERON TRIM TAB DELAMINATED.  THE TRIM TAB WAS REMOVED AND REPLACED IAW MM 27-10-05.
